# SDR UPS00433067

- Difficulty date: June 18, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2024T30X50CL
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C.  FWD CARGO BAY TWO CRACKED ANGLES  ON WEATHER RADAR TRAY BS 380 RT SIDE NOSE WW,     CRACKED ANGLES REMOVED  IAW SRM 51-30-02.  NEW ANGLES  FABRICATED IAW BAC  5300. NEW ANGLES INSTALLED  IAW SRM  51-30-02
